# SDR SWAA2017030912415

- Difficulty date: March 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 62,621 hours, 49,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C27093
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED THE COVER IAW AMM.
